The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (2381 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 779–828
DOI: 10.4171/ZAA/651

Published online: 1995-12-31

$\mathcal L^2$-Perturbations of Space-Periodic Equilibria of Navier-Stokes

B. Scarpellini[1]

(1) Universität Basel, Switzerland

No abstract available for this article.

Keywords: Navier-Stokes equation, stability, instability, direct integrals, Floquet periodicity

Scarpellini B.: $\mathcal L^2$-Perturbations of Space-Periodic Equilibria of Navier-Stokes. Z. Anal. Anwend. 14 (1995), 779-828. doi: 10.4171/ZAA/651